Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 27, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Mar 11, 2012, 9:19 PM CDT for Rapides Parish, Louisiana. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2012, 9:19 PM CDT (02:19 UTC)
- Expired
- Mar 11, 2012, 10:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
County Rapides Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 6:42 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1310 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 439 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
608
WUUS54 KLCH 120219
SVRLCH
LAC079-120315-
/O.NEW.KLCH.SV.W.0027.120312T0219Z-120312T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
919 PM CDT SUN MAR 11 2012
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL RAPIDES PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES...PINEVILLE...ALEXANDRIA...
* UNTIL 1015 PM CDT
* AT 917 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...9 MILES SOUTH OF ALEXANDRIA... MOVING
NORTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ALEXANDRIA BY 935 PM CDT...
PINEVILLE BY 945 PM CDT...
KOLIN AND KINGSVILLE BY 950 PM CDT...
LIBUSE BY 955 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
RADAR INDICATED SOME ROTATION WITH THIS STORM. SEVERE THUNDERSTORMS
CAN PRODUCE TORNADOES WITH LITTLE WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTHWEST LOUISIANA.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 3130 9248 3143 9236 3129 9224 3110 9244
3117 9255
TIME...MOT...LOC 0217Z 224DEG 19KT 3116 9245
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 8:50 PM CDT, 29 minutes earlier.
Area forecast discussion, Mar 11, 8:50 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 850 PM CDT SUN MAR 11 2012 .UPDATE...POTENTIAL FOR ISOLATED TORNADOES CONTINUES FOR THE WATCH AREA. AFTER 10 PM...UPPER LEVEL SUPPORT SHIFTS TO THE NORTHEAST. LATEST RUC SHOWING GOOD UPPER DIVERGENCE AND COOLING TOPS OVER CAMERON AND CALCASIEU PARISHES WHERE HEAVY RAIN REMAINS A THREAT OVER THE NEXT COUPLE OF HOURS. PRCIP WATER ON THE EVENING LCH SOUNDING WAS A RESOUNDING 2 INCHES. BEST CHANCE FOR RAIN OVER THE REMAINDER OF TNITE WILL BE ACADIANA AND EASTERN PORTIONS OF CENTRAL LOUISIANA. GRIDS HAVE BEEN ADJUSTED FOR CURRENT TRENDS. ZONE UPDATE WILL BE OUT SHORTLY. SWEENEY && .PREV DISCUSSION... /ISSUED 654 PM CDT SUN MAR 11 2012/ UPDATE...PER COORD WITH SPC...TOR WATCH 71 WILL BE ALLOWED TO EXPIRE AT 7 PM, REPLACED BY TOR WATCH 72 VALID UNTIL 2 AM. THIS NEW WATCH INCLUDES RAPIDES, AVOYELLES, ALLEN, AND EVANGELINE PARISHES. THE BAND OF STRONG THUNDERSTORMS SHOULD CLEAR VERNON AND BEAUREGARD PARISHES SHORTLY. ZONE UPDATE TO FOLLOW. SWEENEY PREV DISCUSSION... /ISSUED 622 PM CDT SUN MAR 11 2012/ AVIATION... LINE OF THUNDERSTORMS EXTENDS FROM BEAUREGARD/RAPIDES PARISHES SOUTH IN CAMERON PARISH AND OUT INTO THE GULF. LARGE RAIN SHIELD RUNS OUT AHEAD OF THE LINE AND HAVE PUT STORMS INTO TAFS ACRS SOUTH CNTRL LA. STORMS HAVE ENDED FOR SE TX ALTHOUGH CLOUDS TO HOLD IN THROUGH THE OVERNIGHT HOURS...THIS IS REFLECTED IN ALL TAFS. LOOKING AT MVFR/IFR THRU MIDNIGHT AND LIFR/IFR THRU SUNRISE. PREV DISCUSSION... /ISSUED 318 PM CDT SUN MAR 11 2012/ DISCUSSION... SURFACE LOW PRESSURE IS LOCATED NORTH OF THE LAKES AREA THIS AFTERNOON MOVING OFF TO THE NORTHEAST. TIGHT PRESSURE GRADIENT FROM THIS FEATURE IS ALLOWING FOR STRONG SURFACE WINDS OUT OF THE SOUTH AND SOUTHEAST. SUSTAINED WINDS ALONG AND SOUTH OF THE I-10 CORRIDOR ARE BETWEEN 20 AND 25 MPH WITH GUSTS TO 35 MPH. THEREFORE...A WIND ADVISORY FOR GRADIENT WINDS WILL BE IN EFFECT FOR THESE AREAS FOR THE REMAINDER OF THE AFTERNOON. THE STRONG SOUTHERLY WINDS ARE HELPING TO BRING IN A VERY WARM AND MOIST ATMOSPHERE FOR THIS TIME OF YEAR. DEWPOINT READINGS ARE IN THE MID TO UPPER 60S WITH PRECIPITABLE WATER VALUES ABOVE 1.5 INCHES. THE UPPER LEVEL LOW THAT HAD BEEN PARKED OVER THE SOUTHWEST U.S. IS ON THE MOVE AND HAS BEEN QUICKLY RELOCATED TO KANSAS. A SHORT WAVE AND UPPER LEVEL JET STREAK IS ROTATING AROUND THIS FEATURE AND INTO EAST TEXAS. THE INTERACTION WITH THIS FEATURE AND THE WARM AND MOIST AIRMASS HAS ALLOWED NUMEROUS SHOWERS WITH EMBEDDED STRONG THUNDERSTORMS TO DEVELOP OVER SOUTHEAST TEXAS AND PUSH ACROSS THE SABINE RIVER INTO WEST CENTRAL LOUISIANA. REALLY STRONG LOW LEVEL SHEAR IS OCCURRING ACROSS THE REGION TO GO WITH JUST ENOUGH INSTABILITY TO PROVIDE THE POTENTIAL FOR SOME SURFACE BASED ROTATING CELLS THAT MAY PRODUCE ISOLATED WIND DAMAGE. THEREFORE...A TORNADO WATCH WILL REMAIN IN EFFECT FOR AREAS ROUGHLY WEST OF AN ALEXANDRIA TO CAMERON LINE THROUGH 7 PM. ALSO...SOME LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS...AS STRONG LEVEL UPDRAFTS AND UPPER LEVEL DIVERGENCE WILL COMBINE WITH THE HIGH MOISTURE CONTENT TO PRODUCE EFFICIENT PRECIPITATION PRODUCERS. THE PROGRESSION OF THE SHORT WAVE HOWEVER...SHOULD LIMIT EXCESSIVE RAINFALL AMOUNTS. THE SHOWERS AND THUNDERSTORMS SHOULD BEGIN TO DECREASE FROM WEST TO EAST DURING THE EVENING HOURS AS DRY SLOT SEEN ON WATER VAPOR IMAGERY BEHIND THE SHORT WAVE WILL BEGIN TO MOVE ACROSS THE FORECAST AREA. UPPER LEVEL LOW WILL CONTINUE TO LIFT OFF TO THE NORTHEAST ON MONDAY...WITH TAIL END OF UPPER LEVEL TROF HANGING OVER THE EASTERN PORTIONS OF THE FORECAST AREA. THIS MAY BE ENOUGH TO PRODUCE SOME SCATTERED SHOWERS AND THUNDERSTORMS WITH DAYTIME HEATING...MAINLY EAST OF LAFAYETTE. REMAINDER OF THE WEEK LOOKS SIMILAR TO A WARM SEASON SET-UP. SURFACE AND UPPER LEVEL RIDGING WILL BECOME DOMINANT OVER THE SOUTHEAST U.S. THIS WILL PROVIDE THE FORECAST AREA WITH A PREVAILING SOUTH FLOW OFF THE GULF WITH WARM AND HUMID CONDITIONS. WITH DAYTIME HEATING...AN ISOLATED SHOWER OR THUNDERSTORM CAN NOT BE RULED OUT EACH AFTERNOON. RUA MARINE... MODERATE TO STRONG SOUTHERLY WINDS WILL BEGIN TO DECREASE THIS EVENING AS A SURFACE LOW MOVES OFF TO THE NORTHEAST RELAXING THE PRESSURE GRADIENT. SMALL CRAFT EXERCISE CAUTION WILL CONTINUE FOR THE REMAINDER OF THE AFTERNOON. A LIGHT TO MODERATE SOUTHERLY FLOW WILL PREVAIL FOR THE UP-COMING WEEK...AS SURFACE HIGH PRESSURE WILL RIDGE ACROSS THE NORTHERN GULF FROM THE SOUTHEAST U.S. THE MAJORITY OF THE SHOWERS AND THUNDERSTORMS WILL COME TO END THIS EVENING AS AN UPPER LEVEL DISTURBANCE LIFTS OFF TO THE NORTHEAST OF THE REGION. RUA && .PRELIMINARY POINT TEMPS/POPS... KLCH 64 78 64 78 64 / 30 30 10 20 10 KBPT 65 79 65 78 66 / 20 30 10 20 10 KAEX 64 80 62 78 63 / 40 30 10 20 10 KLFT 65 79 63 78 64 / 40 30 10 20 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Mar 11, 6:07 AM CDT, 15 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 607 AM CDT SUN MAR 11 2012 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 121100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 607 AM CDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO AFFECT THE OUTLOOK AREA TODAY AND TONIGHT...WITH THE GREATEST COVERAGE EXPECTED ACROSS EAST TEXAS...WESTERN LOUISIANA...AND INTO PARTS OF CENTRAL LOUISIANA. THE STORM PREDICTION CENTER HAS INDICATED THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THIS RISK IS CONDITIONAL...HOWEVER...AS OVERALL THUNDERSTORM ACTIVITY IS EXPECTED TO BE LIMITED BY POOR INSTABILITY. NONETHELESS...ATMOSPHERIC WIND PROFILES ARE FORECAST TO BE SUPPORTIVE OF TORNADOES AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ELEVATED SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE INTO MONDAY...BUT DECREASE TO A DAILY DAYTIME SLIGHT CHANCE THEREAFTER. NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. GMZ430-432-435-450-452-455-470-472-475-121100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 607 AM CDT SUN MAR 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT MODEST SOUTHEAST WINDS ARE EXPECTED TO CONTINUE INTO THE AFTERNOON HOURS. SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE GULF WATERS AND COASTAL LAKES AND BAYS. OTHERWISE...SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO AFFECT THE OUTLOOK AREA TODAY AND TONIGHT...WITH THE GREATEST COVERAGE EXPECTED ACROSS EAST TEXAS...WESTERN LOUISIANA...AND INTO PARTS OF CENTRAL LOUISIANA. THE PROBABILITY OF SEVERE THUNDERSTORMS IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE AFFECTING THE GULF WATERS ON MONDAY. NO SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... MARINE INTERESTS ARE ENCOURAGED TO HEED ADVISORIES AND HEADLINES...AND BE ALERT FOR THUNDERSTORM ACTIVITY THE NEXT COUPLE OF DAYS. 13
In the hours before
Special weather statement, Mar 11, 5:29 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
529 PM CDT SUN MAR 11 2012
LAZ030-041-112330-
BEAUREGARD LA-CALCASIEU LA-
529 PM CDT SUN MAR 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD AND CALCASIEU PARISHES
UNTIL 630 PM CDT...
AT 523 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...NEAR FIELDS...OR ABOUT 2 MILES EAST OF
FIELDS...MOVING NORTHEAST AT 45 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
SINGER...MERRYVILLE AND RAGLEY BY 540 PM...
LONGVILLE BY 545 PM...
TULLA BY 550 PM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM SUNDAY EVENING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3080 9314 3040 9317 3031 9353 3030 9372
3050 9365 3080 9355
K. KUYPERSpecial weather statement, Mar 11, 6:41 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
641 PM CDT SUN MAR 11 2012
LAZ027-028-120045-
RAPIDES LA-VERNON LA-
641 PM CDT SUN MAR 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES AND VERNON PARISHES UNTIL
745 PM CDT...
AT 632 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...10 MILES SOUTHEAST OF SLAGLE...OR
ABOUT 6 MILES SOUTHWEST OF LACAMP...MOVING EAST AT 20 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
LACAMP BY 645 PM...
LEANDER...CLIFTON AND FLATWOODS BY 700 PM...
SIEPER BY 705 PM...
HINESTON BY 710 PM...
HINESTON BY 715 PM...
OTIS AND LENA BY 720 PM...
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM SUNDAY EVENING FOR
SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3150 9271 3150 9268 3146 9270 3144 9268
3140 9267 3140 9262 3142 9252 3090 9252
3089 9309 3133 9301 3135 9295 3137 9295
3137 9292 3139 9292 3152 9272
K. KUYPERLocal storm report, Mar 11, 9:13 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
913 PM CDT SUN MAR 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND DMG 1 NE GRAND LAKE 30.04N 93.26W
03/11/2012 CAMERON LA PUBLIC
SHED BLOWN DOWN... FLATBED TRAILOR THROWN AND FLIPPED
OVER...TOOL SHED DOORS BLOWN OUT.
&&
K. KUYPERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 7:41 PM CDT | Special Marine Warning | LCH | 64 min | |
| Mar 11, 8:02 PM CDT | Areal Flood Advisory | LCH | Calcasieu | 88 min |
| Mar 11, 8:16 PM CDT | Tornado Warning | LCH | Rapides | 29 min |
| Mar 11, 9:12 PM CDT | Special Marine Warning | LCH | 63 min | |
| Mar 11, 9:28 PM CDT | Tornado Warning | LCH | Cameron, Jefferson Davis | 32 min |
| Mar 11, 9:42 PM CDT | Tornado Warning | LCH | Jefferson Davis | 33 min |
| Mar 11, 10:06 PM CDT | Tornado Warning | LCH | Jefferson Davis | 24 min |
| Mar 11, 10:20 PM CDT | Tornado Warning | LCH | Jefferson Davis | 25 min |
| Mar 11, 10:39 PM CDT | Tornado Warning | LCH | Acadia, Jefferson Davis | 36 min |
| Mar 11, 11:11 PM CDT | Tornado Warning | LCH | Vermilion | 34 min |
| Mar 11, 11:13 PM CDT | Tornado Warning | LCH | Acadia, Evangeline, Saint Landry | 31 min |
| Mar 11, 11:33 PM CDT | Special Marine Warning | LCH | 57 min | |
| Mar 11, 11:42 PM CDT | Tornado Warning | LCH | Vermilion | 33 min |
| Mar 11, 11:54 PM CDT | Areal Flood Advisory | LCH | Acadia, Jefferson Davis | 3 hr |
| Mar 12, 12:02 AM CDT | Special Weather Statement | LCH | Acadia | 58 min |
| Mar 12, 12:13 AM CDT | Special Weather Statement | LCH | Vermilion | 62 min |
| Mar 12, 12:16 AM CDT | Special Marine Warning | LCH | 59 min | |
| Mar 12, 12:50 AM CDT | Areal Flood Advisory | LCH | Acadia, Evangeline, Saint Landry | 3 hr |
| Mar 12, 12:52 AM CDT | Special Weather Statement | LCH | Saint Martin | 38 min |
| Mar 12, 1:12 AM CDT | Special Weather Statement | LCH | Saint Landry | 48 min |
| Mar 12, 1:42 AM CDT | Areal Flood Advisory | LCH | Iberia, St. Mary | 4 hr |
| Mar 12, 2:23 AM CDT | Special Weather Statement | LCH | Saint Martin | 67 min |
| Mar 12, 3:06 AM CDT | Areal Flood Warning | LCH | Iberia | 3 hr |
| Mar 12, 7:48 AM CDT | Special Weather Statement | LCH | Saint Landry | 57 min |
| Mar 12, 8:51 AM CDT | Flash Flood Warning | LCH | Acadia, Lafayette, Saint Landry | 3 hr |
| Mar 12, 9:48 AM CDT | Flash Flood Warning | LCH | Saint Landry, Saint Martin | 3 hr |
| Mar 12, 10:59 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 35 hr |
| Mar 12, 11:14 AM CDT | Areal Flood Warning | LCH | Acadia | 48 hr |
| Mar 12, 11:26 AM CDT | Areal Flood Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 12 hr |
| Mar 12, 11:28 AM CDT | Flash Flood Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 6 hr |
| Mar 12, 11:36 AM CDT | River Flood Warning | LCH | Acadia, Jefferson Davis | 8 days |
| Mar 12, 1:41 PM CDT | Special Weather Statement | LCH | Lafayette | 64 min |
| Mar 12, 2:40 PM CDT | Areal Flood Advisory | LCH | Evangeline | 3 hr |
| Mar 12, 3:43 PM CDT | Flash Flood Warning | LCH | Allen, Evangeline | 4 hr |
| Mar 12, 5:30 PM CDT | Flash Flood Warning | LCH | Acadia, Allen, Evangeline, Lafayette, Saint Landry, Saint Martin | 6 hr |
| Mar 12, 6:18 PM CDT | Flash Flood Warning | LCH | Allen, Evangeline, Rapides, Vernon | 3 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.